# SDR ABXA050102

- Difficulty date: April 14, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 54,931 hours, 44,111 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591141277
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGING, RIVETS CUPPED AT STA 342, LONGERON 29 RIGHT AND LONGERON 28 RIGHT.  REMOVED FASTENERS, EVALUATED.  SPLICED LONGERON IAW DC-9 SRM.
